Convexity theories 0 fin. Foundations.

Título inglés Convexity theories 0 fin. Foundations.
Título español Teorías de convexidad 0 fin. Fundamentos.
Autor/es Kleisli, Heinrich ; Röhrl, Helmut
Organización Math. Inst. Univ. Freiburg, Friburgo, Suiza;Univ. California San Diego, La Jolla (California), Estados Unidos
Revista 0214-1493
Publicación 1996, 40 (2): 469-496, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we study big convexity theories, that is convexity theories that are not necessarily bounded. As in the bounded case (see [4]) such a convexity theory Γ gives rise to the category ΓC of (left) Γ-convex modules. This is an equationally presentable category, and we prove that it is indeed an algebraic category over Set. We also introduce the category ΓAlg of Γ-convex algebras and show that the category Frm of frames is isomorphic to the category of associative, commutative, idempotent DU-convex algebras satisfying additional conditions, where D is the two-element semiring that is not a ring. Finally a classification of the convexity theories over D and a description of the categories of their convex modules is given.
Clasificación UNESCO 120105 ; 120206
Palabras clave español Convexidad ; Teoría de anillos ; Series infinitas ; Dominios no acotados
Código MathReviews MR1425632
Icono pdf Acceso al artículo completo